# SDR UA2R20130910003

- Difficulty date: August 29, 2013
- Submitted: September 11, 2013
- Operation: General aviation
- Aircraft: N15
- Make and model: Beech C90
- Aircraft serial: LJ1991
- Aircraft time: 968 hours, 509 cycles
- Engine: Pwa PT6A135A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Duct
- Part number: 109910029155
- Condition: Cracked
- Location: Air Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND NR 1 ENGINE FWD AIR INLET DUCT CRACKED AT THE INBD RIVET THAT ATTACHES THE BRACKET FOR THE INLET HEAT DUCT.  CRACKED WHERE THE INLET IS STARTING TO CURVE.
